# SDR SWAA093772

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 37,102 hours, 21,323 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX, UPPER DECK, UPPER CHORD BRACKET CRACKED AT BS 547, RBL 7.  REPAIRED FITTING PER SRM.
